Rocky Mountain Journal of Mathematics

A Note on the Tangential Envelopes of Veronese Varieties

Jaydeep V. Chipalkatti

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 34, Number 3 (2004), 897-913.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069833

Digital Object Identifier
doi:10.1216/rmjm/1181069833

Mathematical Reviews number (MathSciNet)
MR2087437

Zentralblatt MATH identifier
1065.14068

Subjects
Primary: 14N15: Classical problems, Schubert calculus

Citation

Chipalkatti, Jaydeep V. A Note on the Tangential Envelopes of Veronese Varieties. Rocky Mountain J. Math. 34 (2004), no. 3, 897--913. doi:10.1216/rmjm/1181069833. https://projecteuclid.org/euclid.rmjm/1181069833


Export citation

References

  • E. Arbarello, M. Cornalba, P.A. Griffiths and J. Harris, Geometry of algebraic curves, Vol. I, Grundlehren Math. Wiss. 267, Springer-Verlag, New York, 1985.
  • A.V. Geramita, Inverse systems of fat points, Queen's Papers Pure Appl. Math. 10, Queen's University, 1995.
  • P.A. Griffiths and J. Harris, Principles of algebraic geometry, Wiley Interscience, New York, 1978.
  • J. Harris, Algebraic geometry, A first course, Graduate Texts in Math., Springer-Verlag, New York, 1992.
  • R. Hartshorne, Algebraic geometry, Graduate Texts in Math., Springer-Verlag, New York, 1977.
  • B. Segre, The maximum number of lines lying on a quartic surface, Quart. J. Math. Oxford Ser. 14 (1943), 86-96.